Alert archive / South Carolina / River Flood Advisories in 2021

River Flood Advisory 4, NWS Columbia, SC

March 26, 2021Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this river flood advisory at Mar 26, 2021, 10:41 AM EDT for Lexington County, Richland County, South Carolina. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Mar 26, 2021, 10:41 AM EDT (14:41 UTC)
Expired
Mar 28, 2021, 5:29 AM EDT
In force
43 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 8 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Congaree River at Columbia (COLS1). The gauge peaked at 18.56 ft at Mar 28, 2021, 12:00 PM EDT.

actionminormoderate102003/2603/2703/2803/29
Action stage
10 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

777 
WGUS82 KCAE 261441
FLSCAE

Flood Advisory
National Weather Service Columbia SC
1041 AM EDT Fri Mar 26 2021

...The National Weather Service in Columbia has issued a Flood 
Advisory for the following rivers in South Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 1230 AM EDT.

&&


SCC063-079-270430-
/O.NEW.KCAE.FL.Y.0004.210326T1441Z-210401T0600Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1041 AM EDT Fri Mar 26 2021

The National Weather Service in Columbia has issued a

* Flood Advisory for
  the Congaree River At Columbia.
* From this morning to late Wednesday night.
* At 10:00 AM EDT Friday the stage was 5.7 feet.
* Action stage is 10.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise above 10 feet Saturday 
  night to a crest of 18.8 feet Sunday evening.
* Impact...At 10.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs on parts of the 
  Cayce and West Columbia river walk.
* Impact...At 13.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs over much of 
  the Cayce and West Columbia river walk.
* Impact...At 14.0 feet, Roads in low lying areas and swampland 
  downstream from Columbia become flooded. Most of the Cayce and 
  West Columbia river walk is flooded.
* Impact...At 16.0 feet, Old State Road, SC 66, below Cayce becomes 
  flooded.
* Impact...At 19.0 feet, Extensive swampland and large areas of 
  farmland and pasture land downstream from Columbia become flooded.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

HC
5 follow-up statements
370 
WGUS82 KCAE 270135 RRA
FLSCAE

Flood Advisory
National Weather Service Columbia SC
935 PM EDT Fri Mar 26 2021

...The Flood Advisory continues for the following rivers in South 
Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 945 AM EDT.

&&


SCC063-079-271345-
/O.CON.KCAE.FL.Y.0004.000000T0000Z-210401T0600Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 PM EDT Fri Mar 26 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Congaree River At Columbia.
* Until late Wednesday night.
* At 9:00 PM EDT Friday the stage was 10.6 feet.
* Action stage is 10.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to a crest of 18.9 feet 
  Sunday evening.
* Impact...At 10.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs on parts of the 
  Cayce and West Columbia river walk.
* Impact...At 13.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs over much of 
  the Cayce and West Columbia river walk.
* Impact...At 14.0 feet, Roads in low lying areas and swampland 
  downstream from Columbia become flooded. Most of the Cayce and 
  West Columbia river walk is flooded.
* Impact...At 16.0 feet, Old State Road, SC 66, below Cayce becomes 
  flooded.
* Impact...At 19.0 feet, Extensive swampland and large areas of 
  farmland and pasture land downstream from Columbia become flooded.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
640 
WGUS82 KCAE 271004
FLSCAE

Flood Advisory
National Weather Service Columbia SC
604 AM EDT Sat Mar 27 2021

...The Flood Advisory continues for the following rivers in South 
Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

&&


SCC063-079-272215-
/O.CON.KCAE.FL.Y.0004.000000T0000Z-210401T0600Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
604 AM EDT Sat Mar 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Congaree River At Columbia.
* Until late Wednesday night.
* At 5:00 AM EDT Saturday the stage was 13.6 feet.
* Action stage is 10.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to a crest of 18.9 feet 
  tomorrow evening.
* Impact...At 14.0 feet, Roads in low lying areas and swampland 
  downstream from Columbia become flooded. Most of the Cayce and 
  West Columbia river walk is flooded.
* Impact...At 16.0 feet, Old State Road, SC 66, below Cayce becomes 
  flooded.
* Impact...At 19.0 feet, Extensive swampland and large areas of 
  farmland and pasture land downstream from Columbia become flooded.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

AWP
701 
WGUS82 KCAE 271322 RRA
FLSCAE

Flood Advisory
National Weather Service Columbia SC
922 AM EDT Sat Mar 27 2021

...The Flood Advisory is extended for the following rivers in South 
Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 930 PM EDT.

&&


SCC063-079-280130-
/O.EXT.KCAE.FL.Y.0004.000000T0000Z-210402T0600Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
922 AM EDT Sat Mar 27 2021

...The Flood Advisory is now in effect until early Friday morning...

The Flood Advisory continues for
  the Congaree River At Columbia.
* Until late Thursday night.
* At 9:00 AM EDT Saturday the stage was 14.6 feet.
* Action stage is 10.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to a crest of 18.7 feet 
  early Monday morning.
* Impact...At 14.0 feet, Roads in low lying areas and swampland 
  downstream from Columbia become flooded. Most of the Cayce and 
  West Columbia river walk is flooded.
* Impact...At 16.0 feet, Old State Road, SC 66, below Cayce becomes 
  flooded.
* Impact...At 19.0 feet, Extensive swampland and large areas of 
  farmland and pasture land downstream from Columbia become flooded.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

DM
899 
WGUS82 KCAE 280118
FLSCAE

Flood Advisory
National Weather Service Columbia SC
918 PM EDT Sat Mar 27 2021

...The Flood Advisory continues for the following rivers in South 
Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 930 AM EDT.

&&


SCC063-079-281330-
/O.EXT.KCAE.FL.Y.0004.000000T0000Z-210402T0000Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
918 PM EDT Sat Mar 27 2021

...The Flood Advisory is now in effect until Thursday evening...

The Flood Advisory continues for
  the Congaree River At Columbia.
* Until Thursday evening.
* At 9:00 PM EDT Saturday the stage was 16.2 feet.
* Action stage is 10.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to a crest of 17.8 feet 
  tomorrow evening.
* Impact...At 10.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs on parts of the 
  Cayce and West Columbia river walk.
* Impact...At 13.0 feet, Flooding occurs in flood prone areas near 
  and downstream from Columbia. Flooding also occurs over much of 
  the Cayce and West Columbia river walk.
* Impact...At 14.0 feet, Roads in low lying areas and swampland 
  downstream from Columbia become flooded. Most of the Cayce and 
  West Columbia river walk is flooded.
* Impact...At 16.0 feet, Old State Road, SC 66, below Cayce becomes 
  flooded.
* Impact...At 19.0 feet, Extensive swampland and large areas of 
  farmland and pasture land downstream from Columbia become flooded.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
047 
WGUS82 KCAE 280929
FLSCAE

Flood Advisory
National Weather Service Columbia SC
529 AM EDT Sun Mar 28 2021

...The Flood Advisory is replaced with a River Flood Warning for the 
following rivers in South Carolina...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties.

SCC063-079-281030-
/O.CAN.KCAE.FL.Y.0004.000000T0000Z-210328T0929Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
529 AM EDT Sun Mar 28 2021

...The Flood Advisory for the Congaree River At Columbia has been 
replaced...

The Flood Advisory is replaced by a river flood warning for
  the Congaree River At Columbia.
* At 5:00 AM EDT Sunday the stage was 18.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage late this 
  morning  and crest near 19.2 feet this afternoon. It will fall 
  below flood stage this evening.


&&

LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

AWP

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood advisory went out at Mar 26, 7:16 AM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 26, 7:16 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
716 AM EDT Fri Mar 26 2021

.SYNOPSIS...
Showers and thunderstorms possible on Friday ahead of a weakening
cold front. The front will stall and then push north Saturday,
bringing another chance for a shower or thunderstorm. Ridging
builds in Sunday ahead of a sharp cold front and upper level
trough, again bringing the possibility of rain Sunday night into
Monday. Rain chances continue Tuesday as shortwave approaches
from along the Gulf coast, followed by another strong cold front
later next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A broken band of showers and thunderstorms is currently sliding
into the region ahead of a cold front. This band is expected to
slowly cross through the forecast area throughout the day,
bringing PoPs up to likely for a few hours later this morning
and afternoon. SPC has continued to keep the entire forecast
area in a marginal risk for severe weather today. While we are
not expecting a widespread severe threat, some weak-moderate
instability (500-1000 j/kg of CAPE) is in place thanks to warm
sfc temps and fairly steep mid level lapse rates. Combined with
high PWATs, a fairly strong 850mb jet, and mostly favorable wind
profiles, isolated severe thunderstorms cannot be ruled out,
despite the weak synoptic level forcing and 850mb capping. By
late this afternoon, the cold front will stall out across the
area as deep southwesterly flow becomes parallel to the
boundary. With continuing south-southwesterly flow and the
weakening of the front, temps will again warm in the low 80s
across the forecast area Friday.

As a surface ridge off the coast builds, the south-southwest
flow will continue overnight Friday into Saturday and will
slowly drive the stalled cold front north. Convergence along the
northward moving boundary will again bring the chance of
showers and thunderstorms starting around 12z Saturday (more on
this in the short term discussion). Low temps are expected to
fall into the upper 50s Saturday morning as we should have
slightly weaker winds and some clearing, especially across the
western and northern Midlands.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A fairly active short and long term period is expected, starting
with a couple days of thunderstorm chances on Saturday and Sunday.
By 8am on Saturday, the old cold front that is expected to push
through on Friday will be off to our south, generally across the
northern Low Country and into the lower CSRA. This is expected to
push northward during the day on Saturday as a warm front. Guidance
has been consistently developing 500-1500 j/kg of CAPE along and
south of this boundary through the day on Saturday. Couple this with
guidance pointing to a weak shortwave passing to our north during
the late morning/afternoon hours, and we're looking at a favorable
set up for some showers/thunderstorms. I expect the greatest chances
to be along and a bit north/south of the front as it pushes through
the area. Given the amount of CAPE and weak shear (30-35 knots 0-
6km), I can't rule out a strong storm or two but this shouldn't be
widespread. There will be a bit of a high temp gradient on Saturday,
with mid/upper 80s expected across the CSRA and upper 70s expected
across the north where the front may not get to. Showers/storm
chances should become confined to the northern FA by Saturday
evening as a mid-level warm nose works its way into the area. Lows
Saturday night should remain warm, in the mid 60s.

On Sunday, things get a bit more interesting. A shortwave trough
will be digging into the Ohio Valley, forcing a surface low that
will move into the northeast. It is worth noting that guidance is a
bit deeper with this trough than it was 24h ago, which plays a role
in our sensible weather on Sunday. This surface low will push a more
stout cold front than Friday's through into the region, by 21z.
Ahead of it, we'll have strong surface southwesterly flow, with the
NBM showing gusts upward of 25 mph Sunday afternoon. The cold front
is expected to force an area of widespread showers and thunderstorms
along it, with ensembles and operational models indicating this. The
SPC has us the northern half of the FA in a Slight Risk for severe
storms, with everyone else in a marginal. I think this is fair, but
there are some caveats. While guidance did deepen the trough,
bringing a favorable wind field (0-6km shear ~50kts+ across most
areas), it doesn't look like instability will be as favorable.
Guidance generally indicates that the best instability should be
across our northern/northeastern 1/3rd of counties, with >1000 j/kg
of CAPE possible there. This will also be closer to the best forcing
over NC. I think this will be where the greatest threat for
primarily damaging winds lies on Sunday. I can't rule it out across
the rest of the CWA, though, given the impressive shear and wind
field. The other thing about Sunday is it likely will be very warm
across the CWA. With the cold front pushing through between 21z and
03z, we will have all afternoon to warm up. With strong
southwesterly flow at the surface, warm air advection will be
ongoing all day. Expect highs to approach records, with upper 80s to
around 90F possible for afternoon highs. The cold front will usher
in cooler and drier air, with lows Sunday night back into the upper
40s and lower 50s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Uncertainty abounds in the long term period, but it still looks to
be fairly active. Guidance is in good agreement early in the week.
Sunday's cold front will be well to our east by Monday morning, with
a surface high quickly building into the region. This will push off
to our east by Tuesday, as a piece of mid-level energy pushes into
the region. Day shift mentioned wedging as a possibility on Tuesday,
and I agree that guidance suggests this possibility. This raises the
distinct possibility that my forecast highs may be too high on
Tuesday, but we'll address that when confidence is higher. Either
way, highs and lows look to be near or below normal on Monday and
Tuesday. Expect some rain on Tuesday morning as the mid-level energy
passes through the region.

If a wedge is present on Wednesday, it should scour out as our
next weather maker approaches the region for Wednesday/Thursday.
Guidance is confident on the presence of a deep trough across
the eastern US and an associated cold front, but details are
fuzzy at this time. There is quite a bit of uncertainty, but I
am confident that this period will contain our next big rain
chance. We will probably need to watch for severe weather, but
there is a lot of time to examine that threat. Highs should be
near/above normal Wednesday before dropping to below normal for
late next week behind the strong cold front.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Mainly MVFR cigs ahead of an approaching cold front. The cold
front and associated convection is expected to cross the TAF
sites in the 13z to 19z time-frame. Have included tempo for
convection at CAE/CUB/AGS/DNL. Should see a return to VFR by
21z. Low confidence in timing for OGB.

Gusty south to southwest winds will continue into the afternoon.
Have discontinued LLWS after 13z as deep mixing increase surface
winds. By 21z, the cold front will be south of the area with VFR at
all sites and diminishing winds. Models indicate restrictions
developing again late tonight as the front south of the CSRA begins
to move north.

EXTENDED AVIATION OUTLOOK...Expect active weather through Sunday.
There may be intermittent visibility and ceiling restrictions.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Mar 26, 4:52 AM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
452 AM EDT Fri Mar 26 2021

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
270900-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
452 AM EDT Fri Mar 26 2021

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

There is a marginal risk for strong to isolated severe thunderstorms
through mid-afternoon as a cold front crosses the area. The main
severe threat will be damaging wind gusts and large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A cold front will cross the region on Sunday, bringing the threat of
thunderstorms. A few of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 26, 5:01 AM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Columbia SC
501 AM EDT Fri Mar 26 2021

SCZ115-116-260930-
Northern Lancaster SC-Southern Lancaster SC-
501 AM EDT Fri Mar 26 2021

...Strong Thunderstorms Will Impact Portions of Northern Lancaster
and Southern Lancaster Counties Until 530 AM EDT....

At 501 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Fort Lawn, or near Lancaster, moving east at
65 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Lancaster, Elgin, Andrew Jackson State Park, USC Lancaster, Van Wyck,
Irwin, Buford, Fishing Creek Reservoir, Arrowood Estates,
Tradesville, Camp Creek Fire Station, Antioch, Unity Fire Station,
Lancaster Mill and McWhirter Airfield.

LAT...LON 3482 8079 3482 8062 3475 8052 3462 8089
      3467 8089 3470 8086 3474 8088 3479 8087
      3483 8090 3484 8087 3487 8088 3492 8079
TIME...MOT...LOC 0901Z 256DEG 57KT 3471 8088

LM
Special weather statement, Mar 26, 7:27 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Columbia SC
727 AM EDT Fri Mar 26 2021

SCZ020-021-026>028-261200-
Fairfield SC-Lexington SC-Newberry SC-Richland SC-Saluda SC-
727 AM EDT Fri Mar 26 2021

...Strong Thunderstorms Will Impact Portions of southern Fairfield...
northwestern Lexington...southeastern Newberry...northwestern
Richland and northeastern Saluda Counties Until 800 AM EDT....

...Boaters on Lake Murray Should Seek Safe Harbor...

At 726 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southwest of Prosperity, or 11 miles
south of Newberry, moving east at 55 mph.

  HAZARD...strong winds 45 to 55 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Columbia, West Columbia, Irmo, Forest Acres, Winnsboro, St. Andrews,
VC Summer Nuclear Station, Dentsville, Highway 6 at Lake Murray Dam,
Prosperity, Arcadia Lakes, Columbia International University,
Jenkinsville, Harbison State Forest, Sesquicentennial State Park,
Lake Carolina, Fort Jackson, Dreher Island State Park, Fairfield
County Airport and Villages at Sandhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

&&

This includes the following highways...
 Interstate 126 between mile markers 0 and 1.
 Interstate 20 in South Carolina between mile markers 62 and 80.
 Interstate 26 between mile markers 80 and 108.
 Interstate 77 between mile markers 13 and 39.

LAT...LON 3401 8173 3419 8178 3440 8094 3402 8082
TIME...MOT...LOC 1126Z 259DEG 46KT 3412 8167
Special weather statement, Mar 26, 8:11 AM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Columbia SC
811 AM EDT Fri Mar 26 2021

GAZ040-063-064-SCZ018-025-261315-
McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-Edgefield SC-
811 AM EDT Fri Mar 26 2021

...Strong Thunderstorms Will Impact Portions of northwestern
McDuffie...Lincoln...northwestern Columbia...McCormick and
northwestern Edgefield Counties Until 915 AM EDT....

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

At 811 AM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Tignall to near
Sharon, moving east at 40 mph.

  HAZARD...strong winds 45 to 55 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
McCormick, Lincolnton, Clarks Hill Recreation Area, Elijah Clark
State Park, Mistletoe State Park, Wrightsboro, Hamilton Branch State
Park, J. Strom Thurmond Dam, Mccormick County Airport, Lake Strom
Thurmond, Bobby Brown State Park, Bradley, Parksville, Plum Branch,
Bordeaux, Scott's Landing, Knox Scout Reservation, Double Branches,
Wildwood Park and Cleora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3361 8264 3365 8258 3365 8249 3382 8259
      3386 8257 3386 8261 3398 8265 3396 8257
      3402 8259 3408 8248 3406 8245 3406 8233
      3397 8230 3402 8224 3397 8218 3398 8205
      3395 8204 3397 8196 3367 8196 3354 8262
TIME...MOT...LOC 1211Z 252DEG 36KT 3393 8270 3359 8277
Special weather statement, Mar 26, 9:10 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Columbia SC
910 AM EDT Fri Mar 26 2021

GAZ063>065-261400-
Richmond GA-McDuffie GA-Columbia GA-
910 AM EDT Fri Mar 26 2021

...Strong Thunderstorms Will Impact Portions of central Richmond...
McDuffie and Columbia Counties Until 1000 AM EDT....

At 910 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Camak, or over Warrenton, moving east at 60
mph.

  HAZARD...strong winds 45 to 55 mph, pea sized hail and excessive
           cloud to ground lightning.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely. All outdoor activities should cease. Move
           indoors immediately.

Some locations in the path of this storm include...
North Augusta, Grovetown, Evans, Thomson, Martinez, Fort Gordon,
Augusta, Harlem, Appling, Glendale, South Augusta, Midtown,
Riverwood, Summerville, Augusta Mall, Daniel Field, Village Plaza
Shopping Center, Augusta National Golf Club, Thomson-McDuffie County
Airport and Dearing.

Move indoors immediately.  Excessive cloud to ground lightning is
occurring with this storm. If you can hear thunder, you are close
enough to be struck by lightning.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 167 and 201.
 Interstate 520 in Georgia between mile markers 1 and 7, and between
mile markers 13 and 15.

LAT...LON 3352 8261 3364 8220 3359 8214 3360 8211
      3356 8205 3351 8199 3349 8199 3347 8193
      3344 8191 3331 8236 3331 8239 3334 8244
      3334 8250 3336 8255 3341 8255
TIME...MOT...LOC 1310Z 254DEG 54KT 3343 8263

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 5:01 AM EDTSpecial Weather StatementCAELancaster29 min
Mar 26, 7:27 AM EDTSpecial Weather StatementCAERichland33 min
Mar 26, 8:11 AM EDTSpecial Weather StatementCAEMcCormick64 min
Mar 26, 8:23 AM EDTSevere Thunderstorm WarningCAEMcCormick22 min
Mar 26, 10:39 AM EDTRiver Flood WarningCAECalhoun, Lexington, Richland5 days
Mar 26, 10:39 AM EDTRiver Flood WarningCAECalhoun, Richland6 days
Mar 26, 11:56 AM EDTSpecial Weather StatementCAEKershaw49 min
Mar 26, 12:27 PM EDTSpecial Weather StatementCAEDarlington33 min
Mar 26, 2:09 PM EDTSpecial Weather StatementCAEChesterfield51 min
Mar 26, 2:46 PM EDTSevere Thunderstorm WarningCAEMcCormick44 min

Nearby

River Flood Advisories in South Carolina, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.